# SDR UHLA2013101600539

- Difficulty date: October 16, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000105
- Aircraft time: 23,718 hours, 14,629 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR BEAM, DAMAGED.  R & R FORWARD CARGO DOOR BEAM BETWEEN FRAMES 24-27R.
